# SDR XMXR202201060002

- Difficulty date: August 7, 2021
- Submitted: January 6, 2022
- Operation: Air carrier
- Aircraft: N326AS
- Make and model: Emb EMB-505
- Aircraft serial: 50500528
- Aircraft time: 1,422 hours, 534 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Shutoff Valve
- Part number: 130025011
- Part serial: 780
- Condition: Failed
- Location: Zone 400
- Part time: 575 hours, 361 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ECS VALVE 2 FAIL CAS
